# SDR DALA2021083105140

- Difficulty date: August 28, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 61,624 hours, 7,990 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R1 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3320 FA DOOR 1R PANEL CHECK DOOR PRESSURE. CORRECTIVE ACTION: SERVICED 1R DOOR ASSIST BOTTLE PER A330 AMM 52-10-00. DOOR ASSIST REACTIVATED. RII COMPLIED WITH. (7972382)
